How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr Mike, PharmD Your Own Question
Dr Mike, PharmD
Dr Mike, PharmD, Pharmacist
Category: Pharmacy
Satisfied Customers: 142
Experience:  Doctor of Pharmacy, 20+ yrs experience, trained at the University of Iowa
38494804
Type Your Pharmacy Question Here...
Dr Mike, PharmD is online now
A new question is answered every 9 seconds

I have taken two venlafaxine by accident one in the am one

Customer Question

I have taken two venlafaxine by accident one in the am one at night they r slow realise .What will happen ?
Submitted: 6 months ago.
Category: Pharmacy
Expert:  Dr Mike, PharmD replied 6 months ago.

Hi, and thanks for the question on JustAnswer...

There are several potential adverse effects with an increase in venlafaxine, which can include: anxiety, panic attack, agitation, trouble sleeping, irritability, impulsivieness, restlessness, changes in mood.

Given that this is a one time issue, these are unlikely. And, given the time between doses (a.m. and p.m.), and the fact that it is extended-release, I would not expect any of the above to be of major concern. Most of the drug is excreted in the urine within 48 hrs. And so, I would not anticipate any longer term worries either.

Please do Accept our conversation if this satifies your question. As well, please give a Rating with comments in order to improve my services and let me now how I'm doing.

And, please do let me know if you have further concerns with this issue.
All my best to you,

-DrMike

Expert:  Dr Mike, PharmD replied 4 months ago.

If you were satisfied with our conversation, please use the Reply/Accept tab. If you do not require further assistance, kindly rate my service.

-DrMike

Related Pharmacy Questions